# SDR SWAA2022022844625

- Difficulty date: November 15, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,336 hours, 32,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER L/E PANEL 621FB IS DELAMINATED ON THE FWD EDGE / RT WING LOWER L/E PANEL 621FB WITH DELAMINATED ON THE FWD EDGE WAS REPAIRED IAW SRM 51-70-05-2R-6. 57543U 29.NOV.18.
